# SDR UALA2010030500761

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 34,493 hours, 13,009 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN INOP AT R1 DOOR RT FWD GALLEY.  OVEN R12 POPPED CB WITH ASSOCIATED ELECT WHITE FLASH AND SMOKE FROM CONTROLLER BOX.   COMPLIED WITH MEL, CHECKED AREA FOR FURTHER DAMAGE: NONE SEEN. ACCOMPLISHED OPS CHECK OF OVEN. OVEN OPERATES NORMALLY WITH NO DEFECTS . DID FIND BURNED FOOD AND PAPER STUCK TO FAN SCREEN, FAN OK. REMOVED DEBRIS AND CLEANED AREA. OPS CHECKS GOOD.
